# SDR USAA950302

- Difficulty date: April 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N972VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 47052
- System (JASC): 3070 · Water Line Anti-Ice System
- Part: Line
- Condition: Dirty
- Location: Rt Cockpit
- Stage of operation: CR
- Nature of condition: B
- Precautionary procedure: B, G

## Discrepancy

CLT - FLT NR 0275 - CREW REPORTED FUMES IN COCKPIT.  OXYGEN MASKS WERE USED AND AN EMERGENCY WAS DECLARED.  MAINTENANCE CLEANED THE ANTI-ICE FLUID LINE AND ELBOW AT SOLENOID, FIRST OFFICERS SIDES.  OPERATIONS CHECKED GOOD.  (W)
